English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/2255
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Density of the transversality on manifolds with corners

Other TitlesDensidad de la transversalidad en variedades con borde anguloso
AuthorsMargalef Roig, Juan; Outerelo Domínguez, Enrique
KeywordsVariedad con borde anguloso
Transversalidad
Issue Date1986
PublisherUniversidad de Barcelona
CitationCollectanea Mathematica, 1986, 37 (3): 277-285.
AbstractIn this paper we establish a new concept of transversality on manifolds with corners, which is more restrictive than, and not equivalent, to the classical one.
DescriptionLa Confederación Española de Centros de Investigación Matemática y Estadística (CECIME) albergó hasta 1989 a los matemáticos del CSIC. Posteriomente se integraría en el Instituto de Matemáticas y Física Fundamental (IMAFF).
URIhttp://hdl.handle.net/10261/2255
ISSN0010-0757
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
Density.pdf266,13 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.